JournalszaaVol. 5, No. 2pp. 157–168

An Existence Theorem for a Quasilinear Hyperbolic Boundary Value Problem Solved by Semidiscretization in Time

  • Volker Pluschke

    Universität Halle-Wittenberg, Germany
An Existence Theorem for a Quasilinear Hyperbolic Boundary Value Problem Solved by Semidiscretization in Time cover

Abstract

By the use of Rothe’s method there is proved the existence of a solution of a quasilinear hyperbolic boundary value problem. On the coefficients and the right-hand side only integrability is assumed. With such weak assumptions there exists a subsequence of Rothe approximations that converges (in a weak sense) to a solution of the problem.

Cite this article

Volker Pluschke, An Existence Theorem for a Quasilinear Hyperbolic Boundary Value Problem Solved by Semidiscretization in Time. Z. Anal. Anwend. 5 (1986), no. 2, pp. 157–168

DOI 10.4171/ZAA/190